Alert archive / Colorado / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 177, NWS Denver/Boulder, CO

July 26, 2011Arapahoe County, Denver County, Colorado

NWS Denver/Boulder, CO issued this severe thunderstorm warning at Jul 26, 2011, 5:53 PM MDT for Arapahoe County, Denver County, Colorado. It was in force for 37 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 26, 2011, 5:53 PM MDT (23:53 UTC)
Expired
Jul 26, 2011, 6:30 PM MDT
In force
37 min
Issued by
NWS Denver/Boulder, CO
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Arapahoe County, CO, Denver County, CO

The radar

The Denver radar (KFTG), 35 km from the middle of the area, began a volume at 23:56 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 26, 6:00 PM MDTTSTM WND GST 60Sheridan, CO
Jul 26, 6:05 PM MDTTSTM WND DMGDenver, COTREE BLOWN DOWN

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 7 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Denver, CO (KDNR), launched 12:00Z, 11.9 hours before the alert went out and 148 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Denver, CO at 12:00Z on 2011-07-26Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Denver, CO at 12:00Z on 2011-07-26The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -25 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2 J/kg
Mixed-layer CIN
-407 J/kg
Mixed-layer LCL
2669 m above ground
0-6 km bulk shear
20 kt
0-1 km storm-relative helicity
-25 m²/s²
0-3 km storm-relative helicity
39 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

692 
WUUS55 KBOU 262353
SVRBOU
COC005-031-270030-
/O.NEW.KBOU.SV.W.0177.110726T2353Z-110727T0030Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE DENVER CO
553 PM MDT TUE JUL 26 2011

THE NATIONAL WEATHER SERVICE IN DENVER HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  WESTERN ARAPAHOE COUNTY IN NORTHEAST COLORADO
  SOUTHWESTERN DENVER COUNTY IN NORTHEAST COLORADO

* UNTIL 630 PM MDT

* AT 554 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS UP TO ABOUT
  60 MPH.  THIS STORM WAS LOCATED OVER WESTERN CENTENNIAL...OR 10
  MILES SOUTH OF DENVER...MOVING NORTHEAST AT 20 MPH.

* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO BUCKLEY
  AFB...SHERIDAN...GREENWOOD VILLAGE...WESTERN CENTENNIAL...NORTHERN
  LITTLETON...ENGLEWOOD...DENVER AND WESTERN AURORA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

HAIL...INTENSE RAIN AND STRONG DAMAGING WINDS ARE LIKELY WITH THIS
STORM. TAKE COVER IN A SUBSTANTIAL SHELTER UNTIL THE STORM PASSES.

&&

LAT...LON 3963 10509 3965 10507 3967 10508 3967 10506
      3971 10505 3979 10494 3976 10485 3975 10485
      3975 10488 3974 10488 3974 10478 3972 10471
      3956 10488
TIME...MOT...LOC 2354Z 207DEG 19KT 3960 10495
WIND...HAIL 60MPH <.75IN

$$
2 follow-up statements
524 
WWUS55 KBOU 270003
SVSBOU

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DENVER CO
603 PM MDT TUE JUL 26 2011

COC005-031-270030-
/O.CON.KBOU.SV.W.0177.000000T0000Z-110727T0030Z/
ARAPAHOE CO-DENVER CO-
603 PM MDT TUE JUL 26 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 630 PM MDT
FOR SOUTHWESTERN DENVER AND WESTERN ARAPAHOE COUNTIES...

AT 602 PM MDT...TRAINED WEATHER SPOTTERS REPORTED A SEVERE
THUNDERSTORM PRODUCING DAMAGING WINDS UP TO ABOUT 60 MPH.  THIS STORM
WAS LOCATED OVER SOUTHERN DENVER...MOVING NORTHEAST AT 25 MPH.

LOCATIONS REMAINING IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
BUCKLEY AFB...SHERIDAN...GREENWOOD VILLAGE...WESTERN CENTENNIAL...
NORTHERN LITTLETON...ENGLEWOOD...DENVER AND WESTERN AURORA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DAMAGING WINDS UP TO 60 MPH WERE REPORTED IN SHERIDAN WITH THIS 
STORM. THIS IS A DANGEROUS STORM...SEEK SAFE SHELTER AND STAY AWAY 
FROM WINDOWS!

&&

LAT...LON 3963 10509 3965 10507 3967 10508 3967 10506
      3971 10505 3979 10494 3976 10485 3975 10485
      3975 10488 3974 10488 3974 10478 3972 10471
      3956 10488
TIME...MOT...LOC 0002Z 231DEG 43KT 3966 10486
WIND...HAIL 60MPH <.75IN

$$
521 
WWUS55 KBOU 270025
SVSBOU

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DENVER CO
625 PM MDT TUE JUL 26 2011

COC005-031-270035-
/O.EXP.KBOU.SV.W.0177.000000T0000Z-110727T0030Z/
ARAPAHOE CO-DENVER CO-
625 PM MDT TUE JUL 26 2011

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN DENVER AND
WESTERN ARAPAHOE COUNTIES WILL EXPIRE AT 630 PM MDT...

THE THUNDERSTORM THAT PROMPTED THE WARNING HAS WEAKENED AND IS NO
LONGER EXPECTED TO PRODUCE SEVERE WEATHER.

LAT...LON 3963 10509 3965 10507 3967 10508 3967 10506
      3971 10505 3979 10494 3976 10485 3975 10485
      3975 10488 3974 10488 3974 10478 3972 10471
      3956 10488
TIME...MOT...LOC 0025Z 231DEG 43KT 3983 10458

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Denver/Boulder, CO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 26, 3:20 PM MDT, 2 hours 33 minutes earlier.

Area forecast discussion, Jul 26, 3:20 PM MDT, 2 hours 33 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE DENVER CO
320 PM MDT TUE JUL 26 2011

.SHORT TERM...UPPER LEVEL RIDGE AXIS ACROSS CENTRAL PLAINS WITH
FAIRLY MODEST SOUTHWEST FLOW ALOFT OVER COLORADO AS NOTED AREA
PROFILERS. CONVECTION CURRENTLY HAS BEEN LIMITED TO THE HIGHER AREAS
EAST OF THE CONTINENTAL DIVIDE. APPEARS THAT MORE CONVECTION WILL BE
MOVING INTO THE MOUNTAIN AREAS. DIFFICULT TO DECIFER...BUT IT SEEMS
THERE IS SOME SORT OF SHORT WAVE NEAR THE FOUR CORNERS WHICH COULD
ALSO BE HEADING TOWARD THE CFWA. WILL KEEP SOME LIKELY POPS THROUGH
EARLY THIS EVENING FOR THE MOUNTAINS. ACROSS PLAINS...RATHER TRICKY
PATTERN AS THERE HAS BEEN A LACK OF ANY CONVECTION. IT APPEARS THAT
THE NORTHERLY SURGE WHICH MOVED ACROSS THE AREA THIS MORNING
STABILIZED THE AIRMASS ENOUGH TO LIMIT ANY CONVECTION IN THE SHORT
TERM. ANOTHER BOUNDARY HAS RECENTLY MOVED OFF THE FOOTHILLS AND JUST
PASSED OVER DIA WITH NORTHWEST WINDS ACROSS MUCH OF AREA. FINALLY
BEGINNING TO SEE SOME CONVECTION MAKING THEIR WAY ONTO THE URBAN
CORRIDOR. ALSO SEEING SOME STORMS FIRING ALONG YET ANOTHER BOUNDARY
ACROSS EASTERN ELBERT...LINCOLN AND SOUTHERN WASHINGTON COUNTIES. IN
GENERAL...CHANCE POPS STILL LOOKING ON TRACK FOR THE PLAINS THIS
EVENING GIVEN CURRENT TRENDS. OBSERVED IPW VALUES HAVE SHOWN A
STEADY INCREASE THE PAST FEW HOURS...WITH 1.2 INCHES CURRENTLY AT
KBOU. SO POTENTIAL FOR HEAVY RAIN FROM THE STORMS STILL POSSIBILE.
HOWEVER...STORM MOVEMENT ROUGHLY 15 KTS. SO FLASH FLOOD THREAT IS
LOW. WILL NEED TO WATCH FOR ANY TRAINING OF ECHOES. STILL A SLIGHT
CHANCE FOR A SEVERE STORM ROUGHLY EAST OF A STERLING TO AKRON LINE
WHERE DEW POINTS STILL HOVERING AROUND 60 DEGREES. MODELS SHOW MOST
CONVECTION TO BE DONE BY MIDNIGHT AS SUBSIDENCE AND QG DESCENT MOVES
ACROSS...THOUGH A FEW STORMS COULD LINGER OVERNIGHT IN FAR NORTHEAST
CORNER. ON WEDNESDAY...LITTLE CHANGE IN OVERALL PATTERN AS UPPER
RIDGE REMAINS OVER CENTRAL PLAINS AND MOIST SOUTHWEST FLOW ALOFT
PREVAILS ACROSS COLORADO. MODELS INDICATE SOME INCREASE IN QG ASCENT
MOVING INTO THE MOUNTAINS DURING THE AFTERNOON...ENOUGH PERHAPS FOR
AT LEAST CHANCE POPS THERE. AS FOR PLAINS...FORECAST SOUNDINGS
INDICATE SHOW MOST OF AREA CAPPED ESPECIALLY ACROSS FAR NORTHEAST
CORNER. OVERALL PATTERN RATHER DIFFUSE AND DIFFICULT TO FIND SOME
SORT OF FEATURE TO HELP INCREASE POPS. SO WILL KEEP THE SLIGHT
CHANCE OF STORMS GOING FOR NOW. DID DROP THE POPS FOR FAR NORTHEAST
CORNER DUE TO THE MID LEVEL CAP. TEMPERATURE AND THICKNESS PROGS AS
WELL AS GUIDANCE SUGGEST HIGHS AGAIN IN THE 90S ACROSS PLAINS. THIS
LOOKS REASONABLE DO TO LACK OF SIGNIFICANT CLOUDS. CURRENT
TEMPERATURE GRIDS IN LINE WITH GUIDANCE...WILL CHANGE LITTE. SO
STRING OF 90 DEGREE DAYS TO CONTINUE.

.LONG TERM...MOISTURE WILL CONTINUE MOVING UP FROM THE SOUTHWEST
FROM WEDNESDAY NIGHT THROUGH SUNDAY AS THE STRONG UPPER RIDGE
MEANDERS OVER THE SOUTHERN UNITED STATES.  DISTURBANCES IN THE
WEST-SOUTHWEST FLOW ALOFT WILL PRODUCE AT LEAST ISOLATED CONVECTIVE
ACTIVITY EACH AFTERNOON AND EVENING OF THE FORECAST PERIOD.
WEDNESDAY EVENING COULD SEE A LITTLE MORE ACTIVITY...ESPECIALLY OVER
THE SOUTHERN PART OF THE FORECAST AREA AS A WEAK WAVE MOVES OVER THE
STATE.  MODEL SOUNDINGS SHOW THAT STORM MOTIONS ARE FORECAST TO
REMAIN AROUND 10 MPH SO WE COULD SEE SOME HEAVY RAIN OVER LOCAL
AREAS FROM STRONGER STORMS.  THURSDAY AND FRIDAY WILL SEE CONTINUED
AFTERNOON AND EVENING CONVECTION WITH TEMPERATURES REMAINING ABOUT
THE SAME.

SATURDAY THROUGH MONDAY...AS THE UPPER HIGH MOVES WEST TOWARDS THE
STATE...WINDS ALOFT COULD BECOME EVEN WEAKER.  AS THE WINDS ALSO
TURN MORE SOUTHERLY FOR THE WEEKEND TEMPERATURES WILL WARM BACK
ABOVE NORMAL.  THE POTENTIAL FOR HEAVY RAINS WILL REMAIN HIGH.
OVERALL...THE FORECAST PATTERN WILL BE AVERAGE FOR THIS TIME OF YEAR
WITH SHOWERS AND STORMS A REGULAR PART OF THE DAILY FORECAST THROUGH
THE PERIOD.

&&

.AVIATION...EARLIER NORTHERLY SURGE HAD STABILIZED THE AIRMASS
ACROSS THE DENVER AREA...WHICH LIMITED THE STORMS TO THE HIGHER
FOOTHILLS. LATEST BOUNDARY JUST PASSED DIA WITH WEST TO NORTHWEST
WINDS NOW ACROSS AREA AIRPORTS. CONCERN NOW IS WHETHER STORMS
WILL AFFECT AREA AIRPORTS...LOOKS LIKE THREAT HAS DECREASED. THE
TEMPO TSRA GROUP MAY BE OVERDONE BUT THERE IS STILL SOME CHANCE
THROUGH AROUND 01Z. DECIDED TO DELAY THE TEMPO GROUP AN HOUR WITH
VFR CONDITIONS PREVAILING. OUTSIDE THREAT OF GUSTS TO 40 KTS AND
BRIEF RAIN ALONG WITH CEILINGS OF 5000-6000 FEET AGL IF STORMS DO
AFFECT THE AIRPORTS. AFTER 03Z...WINDS TO SHIFT TO THE SOUTHWEST AS
DRAINAGE PATTERN DEVELOPS. ON WEDNESDAY...SLIGHT CHANCE OF STORMS
DEVELOPING AFTER 20Z...THOUGH BEST CHANCE WILL STAY ALONG FOOTHILLS
WEST AND SOUTHWEST OF DENVER. IF STORMS DO AFFECT AIRPORTS...
POTENTIAL FOR WIND GUSTS TO 35 KTS ALONG WITH BRIEF RAIN. CONDITIONS
SHOULD REMAIN VFR...THOUGH CEILINGS OF AROUND 6000 FEET A
POSSIBILITY.

&&

.HYDROLOGY...STORMS TO CONTINUE ACROSS MOUNTAINS AND AND ALONG
FOOTHILLS THIS EVENING WITH A CHANCE FOR STORMS OVER THE PLAINS.
THOUGH STORMS WILL BE CAPABLE OF PRODUCING HEAVY RAIN...THREAT FOR
FLASH FLOODING REMAINS LOW AS STORM MOTION RANGES FROM 10-15KT.
COULD BE SOME LOCALIZED FLOODING IF THE STORMS PASS OVER BURN AREAS.

CHANCES FOR AFTERNOON AND EVENING STORMS TO CONTINUE THROUGH THE
WEEK...MAINLY ACROSS THE MOUNTAINS AND FOOTHILLS. POTENTIAL FOR THE
STORMS TO PRODUCE HEAVY RAIN.

&&

.BOU WATCHES/WARNINGS/ADVISORIES...NONE.
&&

D-L/TCD
Hazardous weather outlook, Jul 26, 11:08 AM MDT, 6 hours 45 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE DENVER CO
1108 AM MDT TUE JUL 26 2011

COZ030>051-271200-
JACKSON COUNTY BELOW 9000 FEET-WEST JACKSON AND WEST GRAND
COUNTIES ABOVE 9000 FEET-GRAND AND SUMMIT COUNTIES BELOW 9000
FEET-SOUTH AND EAST JACKSON/LARIMER/NORTH AND NORTHEAST GRAND/
NORTHWEST BOULDER COUNTIES ABOVE 9000 FEET-SOUTH AND SOUTHEAST
GRAND/WEST CENTRAL AND SOUTHWEST BOULDER/GILPIN/CLEAR CREEK/
SUMMIT/NORTH AND WEST PARK COUNTIES ABOVE 9000 FEET-LARIMER AND
BOULDER COUNTIES BETWEEN 6000 AND 9000 FEET-JEFFERSON AND WEST
DOUGLAS COUNTIES ABOVE 6000 FEET/GILPIN/CLEAR CREEK/NORTHEAST PARK
COUNTIES BELOW 9000 FEET-CENTRAL AND SOUTHEAST PARK COUNTY-LARIMER
COUNTY BELOW 6000 FEET/NORTHWEST WELD COUNTY-BOULDER AND JEFFERSON
COUNTIES BELOW 6000 FEET/WEST BROOMFIELD COUNTY-NORTH DOUGLAS
COUNTY BELOW 6000 FEET/DENVER/WEST ADAMS AND ARAPAHOE COUNTIES/
EAST BROOMFIELD COUNTY-ELBERT/CENTRAL AND EAST DOUGLAS COUNTIES
ABOVE 6000 FEET-NORTHEAST WELD COUNTY-CENTRAL AND SOUTH WELD
COUNTY-MORGAN COUNTY-CENTRAL AND EAST ADAMS AND ARAPAHOE COUNTIES-
NORTH AND NORTHEAST ELBERT COUNTY BELOW 6000 FEET/NORTH LINCOLN
COUNTY-SOUTHEAST ELBERT COUNTY BELOW 6000 FEET/SOUTH LINCOLN
COUNTY-LOGAN COUNTY-WASHINGTON COUNTY-SEDGWICK COUNTY-PHILLIPS
COUNTY-
1108 AM MDT TUE JUL 26 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST AND NORTH CENTRAL
COLORADO.

.DAY ONE...TODAY AND TONIGHT

SCATTERED SHOWERS AND THUNDERSTORMS OVER THE MOUNTAINS WILL BECOME
MORE NUMEROUS DURING THE AFTERNOON. THE STORMS WILL SPREAD ACROSS
THE FOOTHILLS AND PLAINS THROUGH THE EARLY EVENING HOURS. BRIEF
HEAVY RAIN AND WIND GUSTS TO 50 MPH WILL BE POSSIBLE WITH THE
STRONGER STORMS.

A FEW STORMS COULD BECOME SEVERE EAST OF A STERLING TO AKRON LINE
WITH HAIL UP TO ONE INCH IN DIAMETER AND DAMAGING WINDS TO 60 MPH.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

MONSOONAL MOISTURE WILL CONTINUE MOVING OVER COLORADO THROUGH THE
END OF THIS WEEK AND OVER THE WEEKEND.  A STRONG UPPER HIGH WILL
REMAIN IN PLACE OVER THE SOUTHERN PLAINS THROUGH THE WEEKEND WITH
LIGHT SOUTH TO SOUTHWEST FLOW OVER COLORADO.  DAYTIME HEATING WILL
FUEL AFTERNOON SHOWERS AND THUNDERSTORMS THAT DEVELOP OVER THE
MOUNTAINS AND FOOTHILLS EACH DAY.  SHOWERS WILL THEN DRIFT OVER  THE
ADJACENT PLAINS DURING THE EVENING HOURS.  THUNDERSTORMS WILL BE
SLOW MOVING AND CAPABLE OF PRODUCING HEAVY RAINFALL AT TIMES.
TEMPERATURES WILL ALSO REMAIN QUITE WARM THROUGH THE PERIOD WITH
HIGHS ON THE PLAINS IN THE LOWER TO MID 90S.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED OVER THE FAR NORTHEAST PLAINS OF
COLORADO AFTER 3 PM.

D-L/DANKERS

In the hours before

Local storm report, Jul 26, 5:03 PM MDT, 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DENVER CO
503 PM MDT TUE JUL 26 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0420 PM     HEAVY RAIN       LIMON                   39.27N 103.69W
07/26/2011  M2.00 INCH       LINCOLN            CO   TRAINED SPOTTER

            IN 25 TO 30 MINUTES

&&

JK
Special weather statement, Jul 26, 5:17 PM MDT, 36 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE DENVER CO
517 PM MDT TUE JUL 26 2011

COZ049-262345-
WASHINGTON COUNTY CO-
517 PM MDT TUE JUL 26 2011

THE NATIONAL WEATHER SERVICE IN DENVER HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY FOR

  EAST CENTRAL WASHINGTON COUNTY

AT 517 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
THUNDERSTORM CAPABLE OF PRODUCING MARBLE SIZE HAIL...AND WIND GUSTS
TO AROUND 50 MPH.  THIS STORM WAS LOCATED 3 MILES NORTHWEST OF
ARICKAREE SCHOOL...OR 28 MILES SOUTH OF AKRON...MOVING NORTHEAST AT
10 MPH.

LOCATIONS IN THE ADVISORY INCLUDE BUT ARE NOT LIMITED TO ARICKAREE
SCHOOL.

LAT...LON 3966 10296 3975 10318 3996 10300 3989 10280
      3986 10280 3985 10279 3984 10279
TIME...MOT...LOC 2317Z 223DEG 13KT 3979 10305

The office that day

Everything else NWS Denver/Boulder, CO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 26, 4:25 PM MDTAreal Flood AdvisoryBOUElbert, Lincoln75 min
Jul 26, 4:51 PM MDTAreal Flood AdvisoryBOUDouglas84 min
Jul 26, 5:04 PM MDTAreal Flood AdvisoryBOUWashington86 min
Jul 26, 5:17 PM MDTSpecial Weather StatementBOUWashington28 min

Nearby

Severe Thunderstorm Warnings in Colorado, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.